MathSciNet Relay Station
MathSciNet bibliographic data
MR754748 30F10 (30C25 30F20)
Mednykh, A. D. Nonequivalent coverings of Riemann surfaces with a prescribed ramification type. (Russian) Sibirsk. Mat. Zh. 25 (1984), no. 4, 120–142.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement